# SDR P5CA9700166

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD LWR WING SKIN IS CORRODED WS 1044.  REMOVED CORROSION AND TREATED IAW SRM 57-30-01, 51-10-01 AND 51-10-02.  ORG MAT .334 AFTER REWORK .300 APPROX MAT LOSS 10 PERCENT.
